# SDR CA120525001

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 4,173 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Condition: Failed
- Location: Rt Engine
- Part time: 637 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT RT STARTER GENERATOR LIGHT CAME ON.  GENERATOR WAS NOT PRODUCINQ ANY POWER, TRIED TO RESET AND IT DID NOT.  30 MINUTES PRIOR TO LANDING THERE WAS A MINOR VIBRATION FELT IN THE FLOOR OF ACFT.  UPON REMOVAL OF STARTER GENERATOR FROM ACFT, THERE WAS EXCESSIVE PLAY IN THE DRIVE SHAFT.  THERE WAS NO DAMAGE TO THE ENGINE.  THE GENERATOR HAD 362.6 HRS UNTIL DUE FOR O/H 11000 HR TBO. UNIT DISASSEMBLED FOR DAMAQE ASSESSMENT. THE DRIVE END BEARING HAD FAILED, CAUSING THE ARMATURE AND. STATOR TO RUB.  WEARING A NR OF PART BEYOND LIMITS.
